MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 168-510
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Capsular Contracture (1761)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii¿ and ¿benign calcifications¿.This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "calcification and capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: calcification and capsular contracture, baker grade iii.
 
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii¿ and ¿benign calcifications¿.Healthcare professional later reported "hole in radius (edge)".This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed two openings through microscopic assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.¿ calcification: observed calcification on device through visual inspection.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (crease and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: a2, a5, a6, b1, b5, d9, e1, h3, h6.

Brand Name
Style 168 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25840699
Report Number9617229-2026-13516
Device Sequence Number9477404
Product Code FWM
UDI-Device Identifier10888628000889
UDI-Public(01)10888628000889(17)070320
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2007
Device Catalogue Number168-510
Device Lot Number561216
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight135 LB